Pristiq And Stomach Pain, Now 2 Weeks With No Relief From Antacids. Anyone?

Question

Asked by sandy

Pristiq And Stomach Pain, Now 2 Weeks With No Relief From Antacids. Anyone?

Six weeks on pristiq, finally helping with depression but having moderate stomach pain for 2 weeks plus. Call in to Dr, but want to know your experience with it. Thank you!

Answer

Hi Sandy

Good to see you again but I am sorry to hear of your stomach pain.

Unfortunately stomach pain does seem to be a side effect to this particular med: "Abdominal Pain with Cramps" is listed as one of the potential side effects.

Sandy...you are not alone in this...check out the thread on a similar question posed by another Health Central member.

Here is yet another forum about people's experiences with Prestiq which can read here.

In my search for an answer for you the only suggestion I have seen is to take it with a full glass of water but I don't see how that would help very much. You will need to get an answer from your doctor on this.

I hate to see you suffer like this especially when it is finally working for your depression.

Let us know what happens okay? Thank you for your question.

Answered by Merely Me